Alert archive / Nebraska / Flash Flood Warnings in 2015

Flash Flood Warning 11, NWS Cheyenne, WY

June 16, 2015Scotts Bluff County, Nebraska

NWS Cheyenne, WY issued this flash flood warning at Jun 16, 2015, 7:09 PM MDT for Scotts Bluff County, Nebraska. It was in force for 3 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2015, 7:09 PM MDT (01:09 UTC)
Expired
Jun 16, 2015, 10:15 PM MDT
In force
3 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
None

County Scotts Bluff County, NE

The radar

The Cheyenne radar (KCYS), 125 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 7:12 PM MDTFLASH FLOODScottsbluff, NEFLOODED ROADWAYS AND STRANDED CARS ON 5TH AVENUE IN SCOTTSBLUFF.
Jun 16, 7:16 PM MDTFLASH FLOODScottsbluff, NECOUNTY ROAD 15 BETWEEN SCOTTSBLUFF AND MITCHELL HAS IN EXCESS OF A FOOT OF WATER RUNNING OVER IT.
Jun 16, 7:25 PM MDTFLASH FLOODScottsbluff, NEESTIMATED A FOOT OF WATER COVERING STREETS IN DOWNTOWN SCOTTSBLUFF.
Jun 16, 7:41 PM MDTFLASH FLOODScottsbluff, NESEVERAL BUSINESSES FLOODED ON BROADWAY STREET.
Jun 16, 7:51 PM MDTHEAVY RAIN 1.79Scottsbluff, NEMEASURED AT KNEB STUDIOS. FELL IN 30-45 MINUTES.
Jun 16, 7:51 PM MDTHEAVY RAIN 1.8W Scottsbluff, NEFELL IN 30-45 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.2 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 85 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
85 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
2903 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

777 
WGUS55 KCYS 170109
FFWCYS
NEC157-170415-
/O.NEW.KCYS.FF.W.0011.150617T0109Z-150617T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
709 PM MDT TUE JUN 16 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 1015 PM MDT
    
* AT 707 PM MDT...GAUGE REPORTS FROM LOCAL MEDIA INDICATED A 
  THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO 
  ONE INCH OF RAIN HAS ALREADY FALLEN WITH ANOTHER INCH POSSIBLE 
  BEFORE ENDING DURING THE NEXT HOUR. FLASH FLOODING WILL PERSIST 
  DURING THE NEXT COUPLE OF HOURS. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SCOTTSBLUFF...GERING AND TERRYTOWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 4188 10361 4182 10365 4185 10372 4190 10368

$$

COX
2 follow-up statements
101 
WGUS75 KCYS 170332
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
932 PM MDT TUE JUN 16 2015

NEC157-170415-
/O.CON.KCYS.FF.W.0011.000000T0000Z-150617T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTTS BLUFF NE-
932 PM MDT TUE JUN 16 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT FOR
CENTRAL SCOTTS BLUFF COUNTY...

AT 928 PM MDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING IN 
SCOTTSBLUFF WITH WATER COVERING THE ROAD IN NUMEROUS LOCATIONS. 
DOPPLER RADAR HAD INDICATED THE BULK OF THE RANFALL HAD ENDED IN 
SCOTTSBLUFF AND GERING. HOWEVER...FLOODING WILL CONTINUE TO AFFECT 
THE AREA THROUGH MUCH OF THE NIGHT.  
 
FLASH FLOODING IS ALREADY OCCURRING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SCOTTSBLUFF...GERING AND TERRYTOWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4188 10361 4182 10365 4185 10372 4190 10368

$$

COX
365 
WGUS75 KCYS 170420
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1020 PM MDT TUE JUN 16 2015

NEC157-170426-
/O.EXP.KCYS.FF.W.0011.000000T0000Z-150617T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTTS BLUFF NE-
1020 PM MDT TUE JUN 16 2015

...THE FLASH FLOOD WARNING FOR CENTRAL SCOTTS BLUFF COUNTY HAS
EXPIRED...

THE FLASH FLOOD WARNING HAD EXPIRED FOR CENTRAL SCOTTSBLUFF 
COUNTY...BUT HAS BEEN REPLACED BY A FLOOD WARNING DUE TO WATER STILL 
COVERING MANY ROADS IN SCOTTSBLUFF.
 
PLEASE CONTINUE TO HEED ANY ROAD CLOSURES. 

TURN AROUND DON'T DROWN IF YOU SEE WATER COVERING THE ROADWAYS. 

LAT...LON 4188 10361 4182 10365 4185 10372 4190 10368

$$

COX

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 5:51 PM MDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jun 16, 5:51 PM MDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
551 PM MDT TUE JUN 16 2015

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 1245 PM MDT TUE JUN 16 2015

WIDESPREAD LOW STRATUS HAS GIVEN WAY TO PARTLY TO MOSTLY SUNNY SKIES
ACROSS MUCH OF THE AREA THIS AFTERNOON. SURFACE CONDITIONS HAVE BEEN
RESPONDING QUICKLY WITH TEMPERATURES ALREADY RISING INTO THE MID TO
UPPER 70S ALONG/EAST OF THE LARAMIE RANGE. THE LOWER-LEVEL AIR MASS
IS QUITE MOIST WITH DEW POINTS IN THE 55-65 F RANGE FOR MUCH OF THE
AREA EAST OF THE LARAMIE RANGE. SPC MESOANALYSIS SHOWS MUCAPE VALUES
ALREADY IN EXCESS OF 2000 J/KG...ALONG WITH 40-50 KT EFFECTIVE BULK
SHEAR BENEATH FAIRLY STRONG H5 FLOW. MINIMAL CAPPING IN PLACE TODAY
SO EXPECT STORMS TO DEVELOP BETWEEN 19-21Z...MAINLY ALONG LINGERING
OUTFLOW BOUNDARIES AND LOW LEVEL CONVERGENCE ALONG A COLD FRONT
PUSHING FROM NORTH TO SOUTH ACROSS THE AREA. THAT SAID...BEST
COVERAGE OF CONVECTION SHOULD BE ALONG A DOUGLAS-TOR-SNY LINE. A
BIT QUESTIONABLE HERE IN CHEYENNE WITH LINGERING SOUTHWESTERLY
FLOW AT THE SFC. THE ENVIRONMENT IS RIPE FOR SUPERCELLS CAPABLE OF
LARGE HAIL...SOME OF WHICH MAY BE VERY LARGE WITH NAM BUFKIT
SOUNDINGS SHOWING CAPES NEAR 3000 J/KG OVER THE PANHANDLE IN A
STRONGLY SHEARED ENVIRONMENT. MAY SEE A FEW TORNADOES TODAY WITH
GOOD LOW LEVEL VEERING GIVING WAY TO 0-1 KM SHEAR AROUND 15-25
KTS. EHI VALUES ARE HOVERING AROUND 1 IN THE LOWEST
KILOMETER...BUT WILL HAVE TO WATCH FOR THIS TO BE LOCALLY ENHANCED
NEAR ANY PRE- EXISTING BOUNDARIES.

CONVECTION WILL END FROM WEST TO EAST OVERNIGHT. EXCELLENT BOUNDARY
LAYER MOISTURE AND WEAK LOW LEVEL UPSLOPE MAY CONTRIBUTE TO SOME
PATCHY FOG ONCE PCPN COMES TO AN END. NAM SOUNDINGS ARE MORE
BULLISH THAN THE GFS WITH LOW LEVEL SATURATION...SO AM NOT
ENTIRELY CONFIDENT THAT WE WILL SEE WIDESPREAD LOW VSBYS. HEADING
INTO TOMORROW AFTERNOON...A SIMILAR MESOSCALE ENVIRONMENT WILL
EXIST WITH GOOD INSTABILITY AND SHEAR PROFILES FAVORABLE FOR
SUPERCELLS. ANOTHER SLIGHT RISK FROM SPC FOR AREAS ALONG/EAST OF
THE LARAMIE RANGE. TOMORROW LOOKS TO BE A LITTLE LESS WIDESPREAD
THAN TODAY WITH THE MAIN FORCING MECHANISM BEING LOW LEVEL CONVERGENCE
ALONG THE LARAMIE RANGE.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 333 PM MDT TUE JUN 16 2015

ANOTHER ACTIVE DAY ON THURSDAY AS LOW LEVEL CONVERGENCE ALONG A
SFC PRESSURE TROF FORMING AHEAD OF APPROACHING SHORTWAVE ENERGY.
THIS COMBINED WITH 1000-1500 J/KG OF PROGGED SBCAPES WILL PROVIDE
ANTHER ROUND OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS FOR
AREAS EAST OF THE LARAMIE RANGE. LEE-SIDE SFC PRESSURE TROUGH
SLIDES EAST INTO THE WRN NEBRASKA PANHANDLE FOR FRIDAY. WARM MID-
LEVEL TEMPS WILL INHIBIT CONVECTION AS WELL AS TRANSLATE TO
AFTERNOON HIGH TEMPERATURES THAT WILL APPROACH 90 DEGREES MOST
PLACES. ANOTHER WK COLD FRONT WILL DRIFT SOUTH DURING THE DAY ON
SATURDAY WHICH SHOULD AGAIN PRODUCE ISOLATED/SCATTERED AFTERNOON
AND EARLY EVENING CONVECTION. HEIGHTS RISE FURTHER SUN-TUE WHICH
WILL SEVERELY HAMPER CONVECTION CHANCES. SO EXPECT A TREND TOWARDS
HOTTER AND DRIER CONDITIONS SUN-TUE.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 542 PM MDT TUE JUN 16 2015

LATEST RADAR LOOP WAS SHOWING THE BULK OF THE SHOWERS AND STORMS
OCCURRING ALONG A LINE FROM DOUGLAS TO TORRINGTON. THESE STORMS
WILL CONTINUE TO DIVE SOUTHEAST DURING THE COURSE OF THE EVENING.
THE TAF SITES BFF AND SNY WILL MOSTLY BE IMPACTED. OTHERWISE...THE
BULK OF THIS ACTIVITY SHOULD BEGIN TO DIMINISH AFTER SUNSET.
HOWEVER...WITH DECENT SHEAR SOME OF THE STORMS COULD REGENERATE.
LOW CLOUDS SHOULD ALSO BEGIN TO FORM LATER TONIGHT.

&&

.FIRE WEATHER...
ISSUED AT 1245 PM MDT TUE JUN 16 2015

MINIMAL FIRE WEATHER CONCERNS DUE TO RECENT WIDESPREAD RAINFALL AND
GREENUP. HOWEVER...HUMIDITIES WILL CONTINUE TO FALL OVER THE NEXT
FEW DAYS AS A MUCH WARMER AND DRIER WEATHER PATTERN RETURNS TO THE
AREA. AFTERNOON RH VALUES WILL FALL TO BETWEEN 10 AND 15 PERCENT
WEST OF THE LARAMIE RANGE ON THURSDAY AND FRIDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...CLH
LONG TERM...CAH
AVIATION...REC
FIRE WEATHER...CLH
Hazardous weather outlook, Jun 16, 12:02 PM MDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1202 PM MDT TUE JUN 16 2015

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119-
171815-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1202 PM MDT TUE JUN 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER PARTS OF SOUTH CENTRAL
AND SOUTHEAST WYOMING EARLY THIS AFTERNOON...AND MOVE EAST INTO
THE WESTERN NEBRASKA PANHANDLE THIS EVENING. A FEW THUNDERSTORMS
WILL BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY
THREATS. A FEW TORNADOES ARE ALSO POSSIBLE...ESPECIALLY IN THE
WESTERN NEBRASKA PANHANDLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL EXIST THROUGH
SATURDAY. A FEW MAY BE STRONG TO SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ALONG AND EAST OF THE LARAMIE
RANGE THIS AFTERNOON AND EVENING.

WYZ103>106-109>117-171815-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
1202 PM MDT TUE JUN 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP AND MOVE EAST ACROSS SOUTH
CENTRAL WYOMING THIS AFTERNOON. A FEW STORMS COULD BE STRONG TO
SEVERE...WITH HAIL AND GUSTY WINDS THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

HAMMER

In the hours before

Local storm report, Jun 16, 6:33 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
633 PM MDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             1 S MITCHELL            41.93N 103.81W
06/16/2015  E1.50 INCH       SCOTTS BLUFF       NE   BROADCAST MEDIA

&&

MJAMSKI
Local storm report, Jun 16, 6:43 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
643 PM MDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             4 N WHEATLAND           42.11N 104.96W
06/16/2015  E0.50 INCH       PLATTE             WY   TRAINED SPOTTER

&&

KC
Local storm report, Jun 16, 6:55 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
655 PM MDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             NE SCOTTSBLUFF          41.87N 103.66W
06/16/2015  E0.75 INCH       SCOTTS BLUFF       NE   TRAINED SPOTTER

&&

MJAMSKI
Local storm report, Jun 16, 6:57 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
657 PM MDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     HAIL             SCOTTSBLUFF             41.87N 103.66W
06/16/2015  E0.88 INCH       SCOTTS BLUFF       NE   BROADCAST MEDIA

&&

MJAMSKI
Local storm report, Jun 16, 6:59 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
659 PM MDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     HAIL             3 W HAWK SPRINGS        41.79N 104.33W
06/16/2015  E1.75 INCH       GOSHEN             WY   TRAINED SPOTTER

&&

KC
Local storm report, Jun 16, 7:01 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
701 PM MDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     HAIL             SCOTTSBLUFF             41.87N 103.66W
06/16/2015  E0.50 INCH       SCOTTS BLUFF       NE   BROADCAST MEDIA

&&

KC

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 6:14 PM MDTSpecial Weather StatementCYSMorrill31 min
Jun 16, 6:19 PM MDTSevere Thunderstorm WarningCYSBanner, Morrill, Scotts Bluff41 min
Jun 16, 6:23 PM MDTSevere Thunderstorm WarningCYSScotts Bluff, Sioux37 min
Jun 16, 6:44 PM MDTTornado WarningCYSMorrill46 min
Jun 16, 6:56 PM MDTAreal Flood AdvisoryCYSScotts Bluff3 hr
Jun 16, 6:59 PM MDTSevere Thunderstorm WarningCYSScotts Bluff15 min
Jun 16, 7:12 PM MDTSevere Thunderstorm WarningCYSBanner, Scotts Bluff48 min
Jun 16, 7:29 PM MDTSpecial Weather StatementCYSMorrill46 min
Jun 16, 7:44 PM MDTRiver Flood WarningCYSScotts Bluff62 hr
Jun 16, 8:12 PM MDTFlash Flood WarningCYSScotts Bluff3 hr
Jun 16, 8:19 PM MDTSevere Thunderstorm WarningCYSCheyenne, Morrill11 min
Jun 16, 10:16 PM MDTAreal Flood WarningCYSScotts Bluff3 hr
Jun 17, 5:24 PM MDTSevere Thunderstorm WarningCYSBanner, Scotts Bluff36 min
Jun 17, 5:39 PM MDTSevere Thunderstorm WarningCYSScotts Bluff36 min
Jun 17, 5:57 PM MDTSevere Thunderstorm WarningCYSScotts Bluff, Sioux33 min
Jun 17, 5:58 PM MDTAreal Flood AdvisoryCYSScotts Bluff3 hr

Nearby

Flash Flood Warnings in Nebraska, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.